# SDR AALA202309111697

- Difficulty date: September 9, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N978NN
- Make and model: Boeing 737823
- Aircraft serial: 31226
- Aircraft time: 23,495 hours, 9,905 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Part number: P199753
- Condition: Dirty
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ODOR (DIRTY SOCKS) WAS PRESENT ON TAKE OFF AND DESCENT. ACCOMPLISHED SMOKE ODOR FUMES TROUBLESHOOTING CARD 059670. REMOVED AND REPLACED LEFT AND RIGHT RECIRCULATING AIR FILTERS PER AMM 21-25-01 (AALA202309111697, AALA202309115280).
